# SDR SWIA200312435

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 8,044 hours, 6,340 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT; STEP SUPPORT IS CRACKED AND BROKEN OUT ALONG LENGTH OF IB SIDE.  (DISCOVERED DURING C-CHECK INSPECTION) NEW CARGO PIT STEP PLATE SUPPORT INSTALLED IAW CRJ AMM 20-21-00 AND CRJ SRM 51-41-02. PN:  601R35205-37
